MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM

ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Model Number 700009XT
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
When deploying the cleaner, the sinusoidal wire bent at the tip.The device was also difficult to remove after issue.
 
Additional Manufacturer Narrative
The sample is indicated as returned.As of the date of this report, the sample has not been investigated.A follow-up report will be provided once the device has been reviewed.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found that the distal end of the sinusoidal wire was misshapen, meaning instead of going straight after the last wave, it followed the path of the wave.Thus confirming the complaint.The samples are being sent back to the supplier for further investigation.A scar# s-2020-00005 has been issued to notify the supplier roechling medical lancaster that an investigation is necessary.Per the supplier's investigation, they will take necessary corrective measures.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found that the distal end of the sinusoidal wire was misshapen, meaning instead of going straight after the last wave, it followed the path of the wave.Thus confirming the complaint.The samples are being sent back to the supplier for further investigation.A scar has been issued to notify the supplier roechling medical lancaster that an investigation is necessary.Per the supplier's investigation, they will take necessary corrective measures.
 
Event or Problem Description

Brand Name
CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Common Device Name
CLEANER XT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13251527
Report Number0001625425-2022-00926
Device Sequence Number11854469
Product Code KRA
UDI-Device Identifier00886333222308
UDI-Public00886333222308
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model Number700009XT
Device Catalogue Number700009XT
Device Lot NumberREF210029/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer12/28/2021
12/28/2021
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date02/07/2022
02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown